MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942828500
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 28 mm synergy megatron drug-eluting stent was advanced for treatment.However, during the procedure, a non-boston scientific (bsc) guide extension was used and it was found that it does not have a large inner lumen which led the stent had difficulty to delivered through the lesion.The shaft was broken within the guide extension.The device was simply removed, and the procedure was completed with the original device without any patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device synergy megatron mr us 5.00 x 28mm stent delivery system was returned to the complaint investigation site (cis).Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified multiple kinks along the length of the hypotube shaft.The distal shaft was separated at the port exchange and was returned stuck inside a guide catheter.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.The stent was not returned as it had been delivered.Bumper tip showed no signs of distal tip damage.The allegation in the complaint is confirmed.
 
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 28mm synergy megatron drug-eluting stent was advanced for treatment.However, during the procedure, a non-boston scientific (bsc) guide extension was used and it was found that it does not have a large inner lumen which led the stent had difficulty to delivered through the lesion.The shaft was broken within the guide extension.The device was simply removed, and the procedure was completed with the original device without any patient complications reported.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21684122
Report Number2124215-2025-17887
Device Sequence Number21037723
Product Code NIQ
UDI-Device Identifier08714729985761
UDI-Public(01)08714729985761(17)250904(10)32441038
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Model NumberH7493942828500
Device Catalogue NumberH7493942828500
Device Lot Number0032441038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown